# SDR CA140226011

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE WARNING ON GEAR RETRACTION.  COMBINED WITH STEERING INOPERATIVE CAUTUION MSG QRH COMPLETED.  MANUAL GEAR EXTENSION HANDLE PULLED.  EXTENSION HANDLE WILL NOT STOW.  R & R HANDWHEEL CONTROL UNIT IAW AMM 32-51-01. CALIBRATION CHECK GOOD IAW AMM TASK 32-51-01-820-801.  R & R NLG SELECTOR VALVE IAW AMM 32-33-10. ALL OPS TESTS & FUNCTIONAL TEST GOOD IAW AMM 32-30-00 & AMM 32-34-00.
